Volume 17, Issue 1, March 2010, Pages 121 - 126
Bernoulli Numbers and Solitons — Revisited
Faculty of Mathematics and Natural Sciences, Cardinal Stefan Wyszyński University in Warsaw, Dewajtis 5, 01 – 815 Warsaw, Poland,email@example.com
Received 8 July 2009, Accepted 13 September 2009, Available Online 7 January 2021.
- 10.1142/S1402925110000635How to use a DOI?
- Eulerian numbers; Riccati's equation; Bernoulli numbers; KdV equation; soliton
In the present paper we propose a new proof of the Grosset–Veselov formula connecting one-soliton solution of the Korteweg–de Vries equation to the Bernoulli numbers. The approach involves Eulerian numbers and Riccati's differential equation.
- © 2010 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Grzegorz Rządkowski PY - 2021 DA - 2021/01/07 TI - Bernoulli Numbers and Solitons — Revisited JO - Journal of Nonlinear Mathematical Physics SP - 121 EP - 126 VL - 17 IS - 1 SN - 1776-0852 UR - https://doi.org/10.1142/S1402925110000635 DO - 10.1142/S1402925110000635 ID - Rządkowski2021 ER -